Alert archive / Maryland / Tornado Warnings in 2020
Tornado Warning 25, NWS Baltimore/Washington
NWS Baltimore/Washington issued this tornado warning at Sep 3, 2020, 5:55 PM EDT for Anne Arundel County, Maryland. It was in force for 14 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 3, 2020, 5:55 PM EDT (21:55 UTC)
- Expired
- Sep 3, 2020, 6:09 PM EDT
- In force
- 14 min
- Issued by
- NWS Baltimore/Washington
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Anne Arundel County, MD
The radar
The Sterling radar (KLWX), 87 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 3, 5:58 PM EDT | TORNADO | 1 N Londontowne, MD | SOLOMONS ISLAND ROAD AND VIRGINIA AVE. MULTIPLE TREES DOWNED. SIDING AND SHINGLE DAMAGE TO HOMES, FENCE KNOCKED DOWN. 2 POWER POLES DOWNED. |
| Sep 3, 6:00 PM EDT | TSTM WND DMG | Riva, MD | MULTIPLE TREES REPORTED DOWN IN THE WESTBURY DRIVE AREA NEAR ANNAPOLIS LANDING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 3, 3:42 PM EDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 9.9 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 12 J/kg
- Mixed-layer CIN
- -77 J/kg
- Mixed-layer LCL
- 1011 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 2 m²/s²
- 0-3 km storm-relative helicity
- 73 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
691
WFUS51 KLWX 032155
TORLWX
MDC003-032230-
/O.NEW.KLWX.TO.W.0025.200903T2155Z-200903T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Baltimore MD/Washington DC
555 PM EDT Thu Sep 3 2020
The National Weather Service in Sterling Virginia has issued a
* Tornado Warning for...
East central Anne Arundel County in central Maryland...
* Until 630 PM EDT.
* At 555 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Londontowne, or near Annapolis, moving east at 35
mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...For those in the direct path of a tornado touchdown,
flying debris will be dangerous to those caught without
shelter. Damage to roofs, siding, and windows may occur.
Mobile homes may be damaged or destroyed. Tree damage is
likely.
* This dangerous storm will be near...
Annapolis, Mayo and Naval Academy around 600 PM EDT.
Severn River and South River around 605 PM EDT.
Other locations impacted by this tornadic thunderstorm include
Hillsmere Shores, Riva, Highland Beach, Edgewater, Navy-Marine Corps
Stadium, Eastport, Bay Ridge and Edgewater Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3896 7645 3894 7645 3894 7646 3891 7646
3888 7647 3894 7660 3900 7657 3900 7639
TIME...MOT...LOC 2155Z 283DEG 31KT 3896 7656
TORNADO...RADAR INDICATED
HAIL...<.75IN
$$
DHOF4 follow-up statements
288
WWUS51 KLWX 032158
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
558 PM EDT Thu Sep 3 2020
MDC003-032230-
/O.CON.KLWX.TO.W.0025.000000T0000Z-200903T2230Z/
Anne Arundel MD-
558 PM EDT Thu Sep 3 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR EAST
CENTRAL ANNE ARUNDEL COUNTY...
At 558 PM EDT, a confirmed tornado was located just southwest of
Annapolis, moving east at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...For those in the direct path of a tornado touchdown, flying
debris will be dangerous to those caught without shelter.
Damage to roofs, siding, and windows may occur. Mobile
homes may be damaged or destroyed. Tree damage is likely.
This tornadic thunderstorm will remain over mainly rural areas of
east central Anne Arundel County, including the following
locations... Hillsmere Shores, Riva, Highland Beach, Edgewater,
Navy-Marine Corps Stadium, Eastport, Bay Ridge and Edgewater Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
&&
LAT...LON 3896 7645 3894 7645 3894 7646 3891 7646
3888 7647 3894 7660 3900 7657 3900 7639
TIME...MOT...LOC 2158Z 283DEG 31KT 3895 7652
TORNADO...OBSERVED
HAIL...<.75IN
$$
DHOF577
WWUS51 KLWX 032202
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
602 PM EDT Thu Sep 3 2020
MDC003-032230-
/O.CON.KLWX.TO.W.0025.000000T0000Z-200903T2230Z/
Anne Arundel MD-
602 PM EDT Thu Sep 3 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR EAST
CENTRAL ANNE ARUNDEL COUNTY...
At 602 PM EDT, a confirmed tornado was located just southwest of
Annapolis, moving east at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...For those in the direct path of a tornado touchdown, flying
debris will be dangerous to those caught without shelter.
Damage to roofs, siding, and windows may occur. Mobile
homes may be damaged or destroyed. Tree damage is likely.
Locations impacted include...
Annapolis, Mayo, Naval Academy, Severn River, South River, Parole,
Londontowne, Edgewater, Riva, Highland Beach, Hillsmere Shores,
Navy-Marine Corps Stadium, Eastport, Bay Ridge and Edgewater Beach.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3896 7645 3894 7645 3894 7646 3891 7646
3888 7647 3894 7660 3900 7657 3900 7639
TIME...MOT...LOC 2202Z 283DEG 31KT 3894 7648
TORNADO...OBSERVED
HAIL...<.75IN
$$
DHOF516
WWUS51 KLWX 032205
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
605 PM EDT Thu Sep 3 2020
MDC003-032230-
/O.CON.KLWX.TO.W.0025.000000T0000Z-200903T2230Z/
Anne Arundel MD-
605 PM EDT Thu Sep 3 2020
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR EAST
CENTRAL ANNE ARUNDEL COUNTY...
At 605 PM EDT, a confirmed tornado was located near South River,
moving east at 35 mph.
HAZARD...Damaging tornado.
SOURCE...Radar confirmed tornado.
IMPACT...For those in the direct path of a tornado touchdown, flying
debris will be dangerous to those caught without shelter.
Damage to roofs, siding, and windows may occur. Mobile
homes may be damaged or destroyed. Tree damage is likely.
Locations impacted include...
Annapolis, Mayo, Naval Academy, Severn River, South River, Edgewater,
Highland Beach, Hillsmere Shores, Eastport and Bay Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
&&
LAT...LON 3900 7639 3896 7645 3894 7645 3894 7646
3891 7646 3888 7647 3892 7654 3898 7652
TIME...MOT...LOC 2205Z 283DEG 31KT 3893 7644
TORNADO...OBSERVED
HAIL...<.75IN
$$
DHOF302
WWUS51 KLWX 032209
SVSLWX
Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
609 PM EDT Thu Sep 3 2020
MDC003-032219-
/O.CAN.KLWX.TO.W.0025.000000T0000Z-200903T2230Z/
Anne Arundel MD-
609 PM EDT Thu Sep 3 2020
...THE TORNADO WARNING FOR EAST CENTRAL ANNE ARUNDEL COUNTY IS
CANCELLED...
The tornado has moved offshore. The Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and
a Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 1000 PM EDT for central
Maryland.
LAT...LON 3900 7639 3896 7645 3894 7645 3894 7646
3891 7646 3888 7647 3892 7654 3898 7652
TIME...MOT...LOC 2208Z 283DEG 31KT 3892 7639
$$
DHOFWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this tornado warning went out at Sep 3, 2:46 PM EDT, 3 hours 9 minutes earlier.
Area forecast discussion, Sep 3, 2:46 PM EDT, 3 hours 9 minutes before
Area Forecast Discussion National Weather Service Baltimore MD/Washington DC 246 PM EDT Thu Sep 3 2020 .SYNOPSIS... A surface trough will linger across the area through this evening before a strong cold front crosses the area late Friday. High pressure will build over the area for the Labor Day weekend. && .NEAR TERM /THROUGH TONIGHT/... Showers are moving west-southwest to east-northeast across western Maryland and eastern West Virginia. No thunderstorms yet. I stress yet. Over the next hour or two, we should see a ramp up of strong to severe thunderstorms along I-81 and north of I-66 then immediately east closer to the metro area. Isolated supercells ahead of more organized convection could spawn a tornado or two. If not tornadoes, watch out for damaging winds and heavy rainfall. These thunderstorms will linger into early evening in the metro areas prior to pushing into southern Maryland thereafter. Although flooding concerns are low due to rapid movement of thunderstorms, a few thunderstorms could produce torrential rainfall that could lead to isolated incidences of flash flooding. The highest risk of encountering damaging winds and/or tornado along with flooding rainfall would be northeast Maryland. While temperatures will be in the upper 80s to lower 90s, the heat indice values could approach 100 degrees late this afternoon. Heat indice values could be closer to 105 in parts of east-central Virginia Tonight should be fairly quiet, with lows in the 60s and 70s after the convection makes its way into the Delmarva area. && .SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/... A quick moving cold front will move across our area on Friday. A few showers are possible ahead of it, especially over our higher elevations and our southern zones, where it will have weak mid level energy support and higher dew points. Instability will be around 1000 J/kg with 40 knots shear, so an isolated storm could develop with little impacts, especially in eastern Virginia and southern Maryland. High pressure will build into our area Friday night and will remain in control through Saturday night. Dry and cooler air mass will build over us. High temperatures on Saturday will be in the upper 70s and near 80. Low temperatures on Friday and Saturday night will drop into the 50s and 60s. && .LONG TERM /SUNDAY THROUGH THURSDAY/... On Sunday, surface ridging along much of the Eastern Seaboard will remain in place although pressures should come down a bit as the ridge slowly edges eastward. This affords another day of seasonal temperatures along with lower dew points which stay in the mid/upper 50s. Heading into Labor Day, an upper ridge anchoring the western Atlantic is forecast to shift westward toward the coast. The building of mid-level heights will bring temperatures up a bit while conditions becoming noticeably more humid. Uncertainties loom during the early to middle portion of next week given global ensembles diverge on the pattern, most notably upstream. The conclusion of the holiday weekend will be dry with the potential return of precipitation to the forecast by as early as Tuesday. && .AVIATION /19Z THURSDAY THROUGH TUESDAY/... An upper level disturbance will spawn strong to severe thunderstorms across the terminals late this afternoon and early evening.. SubVFR conditions will be temporary due to lower cigs. VFR conditions return Thursday night and into Saturday night with quieter weather. A few showers are possible Friday afternoon, especially near CHO, with minimal impacts. No significant weather expected through Labor Day. && .MARINE... Winds remain below Small Craft Advisory criteria through Friday. Winds will increase behind a front Friday night and a Small Craft Advisory may be needed over portions of the waters. Winds will recede below criteria Saturday into Saturday night. Thunderstorms are expected to move across the waters this afternoon into the evening. Special Marine Warnings may be needed. Waterspouts cannot be ruled out. Slight increase in southeasterly winds by Labor Day, up to 12 knots. && .LWX WATCHES/WARNINGS/ADVISORIES... DC...None. MD...None. VA...None. WV...None. MARINE...None. && SYNOPSIS...KLW NEAR TERM...KLW SHORT TERM...KLW LONG TERM...BRO AVIATION...KLW/BRO MARINE...KLW/BRO
Hazardous weather outlook, Sep 3, 3:51 PM EDT, 2 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Baltimore MD/Washington DC 351 PM EDT Thu Sep 3 2020 ANZ530>543-DCZ001-MDZ011-013-014-016>018-508-VAZ052>057-042000- Chesapeake Bay north of Pooles Island MD- Chesapeake Bay from Pooles Island to Sandy Point MD- Chesapeake Bay from Sandy Point to North Beach MD- Chesapeake Bay from North Beach to Drum Point MD- Chesapeake Bay from Drum Point MD to Smith Point VA- Tidal Potomac from Key Bridge to Indian Head MD- Tidal Potomac from Indian Head to Cobb Island MD- Tidal Potomac from Cobb Island MD to Smith Point VA- Patapsco River including Baltimore Harbor- Chester River to Queenstown MD-Eastern Bay- Choptank River to Cambridge MD and the Little Choptank River- Patuxent River to Broomes Island MD- Tangier Sound and the inland waters surrounding Bloodsworth Island-District of Columbia-Southern Baltimore-Prince Georges- Anne Arundel-Charles-St. Marys-Calvert-Southeast Harford- Prince William/Manassas/Manassas Park-Fairfax- Arlington/Falls Church/Alexandria-Stafford-Spotsylvania- King George- 351 PM EDT Thu Sep 3 2020 This Hazardous Weather Outlook is for the Maryland portion of the Chesapeake Bay, Tidal Potomac River, and adjacent counties in central Maryland and northern Virginia as well as the District of Columbia. .DAY ONE...This Afternoon and Tonight Scattered severe thunderstorms with damaging wind gusts and isolated tornadoes are possible this afternoon into this evening. The best chance of severe weather is between 4 PM and 9 PM EDT. The risk is highest for areas along and north of U.S Highway 50. Scattered instances of flash flooding are possible in the District of Columbia, northeast Maryland, and portions of northeast Virginia. A Tornado Watch has been issued for the area until 10 pm this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed today. MDZ003>006-501>507-VAZ025>031-036>040-050-051-501>508-WVZ050>053- 055-501>506-042000- Washington-Frederick MD-Carroll-Northern Baltimore- Extreme Western Allegany-Central and Eastern Allegany- Northwest Montgomery-Central and Southeast Montgomery- Northwest Howard-Central and Southeast Howard-Northwest Harford- Augusta-Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke- Nelson-Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper- Northern Fauquier-Southern Fauquier-Western Highland- Eastern Highland-Western Loudoun-Eastern Loudoun- Northern Virginia Blue Ridge-Central Virginia Blue Ridge- Hampshire-Morgan-Berkeley-Jefferson-Hardy-Western Grant- Eastern Grant-Western Mineral-Eastern Mineral-Western Pendleton- Eastern Pendleton- 351 PM EDT Thu Sep 3 2020 This Hazardous Weather Outlook is for eastern West Virginia, northern and central Virginia, and central and western Maryland with the exception of Garrett County. .DAY ONE...This Afternoon and Tonight Isolated to scattered severe thunderstorms with damaging wind gusts and isolated tornadoes are possible this afternoon into this evening. The best chance of severe weather is between 1 PM and 9 PM EDT. The risk is highest for areas along and north of U.S. Highway 50. Scattered instances of flash flooding are also possible in portions of central Maryland. A Tornado Watch is out for a large part of the area until 10 pm this evening. .DAYS TWO THROUGH SEVEN...Friday through Wednesday No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon.
In the hours before
Local storm report, Sep 3, 5:22 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
522 PM EDT THU SEP 03 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND DMG 1 E ROCKVILLE 39.08N 77.13W
09/03/2020 MONTGOMERY MD EMERGENCY MNGR
LARGE BRANCHES CAUSED POWER WIRES TO COME DOWN ON
WOODBURN ROAD NEAR MAPLE AVE.
&&
EVENT NUMBER LWX2002368
JMGLocal storm report, Sep 3, 5:43 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
543 PM EDT THU SEP 03 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM TSTM WND GST HYATTSVILLE 38.96N 76.94W
09/03/2020 M58 MPH PRINCE GEORGES MD MESONET
&&
EVENT NUMBER LWX2002369
DHLocal storm report, Sep 3, 5:47 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
547 PM EDT THU SEP 03 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM FLOOD GLENMONT 39.06N 77.06W
09/03/2020 MONTGOMERY MD PUBLIC
WATER RESCUE; VEHICLE STUCK IN HIGH WATER AT THE
INTERSECTION OF RANDOLPH RD AND LINDELL ST.
&&
EVENT NUMBER LWX2002370
MSSLocal storm report, Sep 3, 5:50 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
550 PM EDT THU SEP 03 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND DMG 2 SSE GLENMONT 39.03N 77.04W
09/03/2020 MONTGOMERY MD EMERGENCY MNGR
TREE DOWN ON HOUSE ON 1900 BLOCK OF CARMODY DRIVE.
&&
EVENT NUMBER LWX2002371
JMGLocal storm report, Sep 3, 5:51 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
551 PM EDT THU SEP 03 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM TSTM WND DMG 2 SSE GLENMONT 39.03N 77.04W
09/03/2020 MONTGOMERY MD PUBLIC
TREE FELL ON HOUSE NEAR THE 1900 BLOCK OF CARMODY DR
NEAR HORDE ST.
&&
EVENT NUMBER LWX2002372
MSSLocal storm report, Sep 3, 5:55 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
555 PM EDT THU SEP 03 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM FLOOD 1 ENE KENSINGTON 39.04N 77.05W
09/03/2020 MONTGOMERY MD PUBLIC
WATER RESCUE: VEHICLE STUCK IN WATER NEAR THE 1000
BLOCK OF VEIRS MILL RD AND GEORGIA AVE.
&&
EVENT NUMBER LWX2002373
MSSThe office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 8:02 PM EDT | Severe Thunderstorm Warning | LWX | Harford | 43 min |
| Sep 2, 8:45 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel | 9 min |
| Sep 3, 3:30 PM EDT | Severe Thunderstorm Warning | LWX | Frederick, Washington | 45 min |
| Sep 3, 3:41 PM EDT | Severe Thunderstorm Warning | LWX | Carroll, Frederick, Howard, Montgomery | 49 min |
| Sep 3, 3:43 PM EDT | Tornado Warning | LWX | Carroll, Frederick, Howard | 19 min |
| Sep 3, 4:07 PM EDT | Severe Thunderstorm Warning | LWX | Montgomery | 38 min |
| Sep 3, 4:31 PM EDT | Severe Thunderstorm Warning | LWX | Baltimore, Carroll, Howard, City of Baltimore | 44 min |
| Sep 3, 4:36 PM EDT | Severe Thunderstorm Warning | LWX | Howard, Montgomery, Prince George's | 54 min |
| Sep 3, 4:36 PM EDT | Tornado Warning | LWX | Baltimore, Carroll, Howard, City of Baltimore | 24 min |
| Sep 3, 4:43 PM EDT | Tornado Warning | LWX | Howard, Montgomery, Prince George's | 32 min |
| Sep 3, 5:05 PM EDT | Tornado Warning | LWX | Baltimore, Harford, City of Baltimore | 40 min |
| Sep 3, 5:10 PM EDT | Tornado Warning | LWX | Montgomery, Prince George's | 35 min |
| Sep 3, 5:14 PM EDT | Areal Flood Warning | LWX | Montgomery, Prince George's | 6 hr |
| Sep 3, 5:16 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Prince George's | 59 min |
| Sep 3, 5:27 PM EDT | Severe Thunderstorm Warning | LWX | Anne Arundel, Calvert, Montgomery, Prince George's | 63 min |
| Sep 3, 5:29 PM EDT | Flash Flood Warning | LWX | Montgomery, Prince George's | 3 hr |
| Sep 3, 5:33 PM EDT | Areal Flood Warning | LWX | Baltimore, Carroll, Harford, Howard, City of Baltimore | 3 hr |
| Sep 3, 7:10 PM EDT | Areal Flood Warning | LWX | Prince George's | 2 hr |
| Sep 3, 7:41 PM EDT | Areal Flood Warning | LWX | Anne Arundel, Prince George's | 6 hr |
Nearby
Tornado Warnings in Maryland, 2020Every tornado warning in 2020Tornadoes in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.